Gallardo-Gutierrez, E.A. and Partington, J.R. (2008) Common hypercyclic vectors for families of operators. Proceedings of the American Mathematical Society, 136 (1). pp. 119-126. ISSN 0002-9939
Available under licence : See the attached licence file.
We provide a criterion for the existence of a residual set of common hypercyclic vectors for an uncountable family of hypercyclic operators which is based on a previous one given by Costakis and Sambarino. As an application, we get common hypercyclic vectors for a particular family of hypercyclic scalar multiples of the adjoint of a multiplier in the Hardy space, generalizing recent results by Abakumov and Gordon and also Bayart. The criterion is applied to other specific families of operators.
|Copyright, Publisher and Additional Information:||© 2008 American Mathematical Society. This is an author produced version of a paper published in Proceedings of the American Mathematical Society . Uploaded in accordance with the publisher's self archiving policy.|
|Keywords:||unimodular point spectrum, invariant|
|Institution:||The University of Leeds|
|Academic Units:||The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)|
|Depositing User:||Repository Administrator York|
|Date Deposited:||28 Feb 2008 12:03|
|Last Modified:||04 Jun 2014 10:38|
|Publisher:||American Mathematical Society|